# SDR SWAA2023090590587

- Difficulty date: August 16, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,166 hours, 15,556 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB FWD UPPER SLIDING SEAL CRACKED.<[01] REMOVED L/H UPPER FORWARD SLIDER SEAL;[02] REF TTG800MTE4F FOR REPLACEMENT OF L/H UPPER FORWARD SLIDER SEAL IAW AMM 53-31-31.;[03] REF TTG8Q00MTE4F FOR REPLACEMENT OF L/H UPPER FORWARD SLIDER SEAL IAW AMM 53-31-31.;[04] INSPECTION C/W
